# SDR REXA2014120701171

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 17,754 hours, 11,461 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD C1 NR 2 ENG UPPER HINGE LINE FAIRING BRACKET ON PYLON TIE BAR IS BROKEN.          REMOVED BRACKET IAW SRM 51-42-21-001-001-A01.  FABRICATED NEW BRACKET IAW SRM 51-24-21-001-001-A01.  INSTALLED NEW BRACKET IAW SRM 51-42-21-001-001-A01.
